My Holdings   Activate Remote Access

Hyperbolic Equations and Frequency Interactions


About this Title

Luis Caffarelli, New York University-Courant Institute of Mathematical Sciences, New York, NY and Weinan E, New York University-Courant Institute of Mathematical Sciences, New York, NY, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 1999; Volume 5
ISBNs: 978-0-8218-0592-3 (print); 978-1-4704-3904-0 (online)
DOI: https://doi.org/10.1090/pcms/005
MathSciNet review: MR1662834
MSC: Primary 35-06

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF